MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false nonreactive alinity s anti-hcv results on one donor specimen when compare to anti-hcv ii results during design validation and clinical study processes.That donor initially deferred during hcv ii clinical trials.Those results used for patient management and provided were: initial sid: (b)(6).Initial hcv result: nr.Initial hcv ii result: rr.Initial nat result: neg.Initial roche result: r.The donor came back for re-entry and tested on (b)(6) 2022.Re-entry sid: (b)(6).Re-entry hcv result: nr (no actual results provided).Re-entry hcv ii result= (b)(6), (b)(6), (b)(6), s/co (> or = 1.00 s/co=reactive).Re-entry nat result: nr.Re-entry ortho result: nr.The alinity s anti-hcv result generated on (b)(6) 2022 is considered to be a potential false nonreactive.It is unknown which result the customer believes is correct for this donor.There was no reported imapct to patient management.
 
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6) and (b)(6).There was no further information provided by the customer for donors.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Complete information for section a patient information, (b)(6).There was no further information provided by the customer for donors.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) alinity s anti-hcv results on one donor specimen when compare to (b)(6) results during design validation and clinical study processes.(b)(6).It is unknown which result the customer believes is correct for this donor.There was no reported imapct to patient management.
 
Additional Manufacturer Narrative
This submission is being submitted to update section h6: adverse event problem: updated type of investigation: to b02 from b01.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data history of alinity s anti-hcv reagent, ln 6p04-60, lot number 27308be00.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.In-house sensitivity testing was performed with 112 replicates of two sensitivity panels (anti-hcv panel a (core only) and anti-hcv panel b (ns3 only) and all specifications met specification.The clinical sensitivity of the lot was evaluated by testing two commercially available seroconversion panels (zeptometrix hcv 9047 and hiv 9045).The seroconversion panel results were compared to historical alinity s anti-hcv test results provided by zeptometrix.The lots 27308be00 and 28455be00 detected the same bleeds as reactive for the seroconversion panels, additional replicates of the positive control were tested which all met specifications.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity s anti-hcv reagent, lot number, 27308be00.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
433331157
MDR Report Key13457703
Report Number3002809144-2022-00042
Device Sequence Number4853892
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public00380740117191
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2022
Device Catalogue Number06P04-60
Device Lot Number27308BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer03/16/2022
03/16/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date03/17/2022
03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown